MathSciNet Relay Station
MathSciNet bibliographic data
MR1123809 (92i:30042) 30F40 (20H10 57M05 57M07 57M50)
Anderson, James W. On the finitely generated intersection property for Kleinian groups. Complex Variables Theory Appl. 17 (1991), no. 1-2, 111–112.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement